# SDR SWIA201439684

- Difficulty date: October 12, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 28,984 hours, 17,354 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screw
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER INBD TRANSLATING COWL SLIDER SCREW MISSING.   R & R LT TRANSCOWL LOWER INBD SLIDER AND HARDWARE IAW REO.  FUNCTIONAL TEST OF THE THRUST REVERSER GOOD IAW AMM.
